Friday, 28 August 2009

Food, Glorious Food

Gah. I have had a headache for the best part of a week now and am bored with it. I have been taking Ibuprofen, which helps in the short term, but it has made my stomach hurt. Apparently you are supposed to take it after food, which I haven't been doing. Doh.

I suspect that the headache is a combination of stress and eyestrain, so I am going to make an appointment to get my eyes tested in the near future.

The stress is less easy to deal with, but we are getting there. Things are getting done, and we are feeling much better about it all.

Anyhoo, whilst on the train yesterday morning, I saw this. And thought I'd share it with my lovely readers.

Enjoy.

fat man on train

Sorry if you were eating when that popped onto your screen, by the way.

Which reminds me. I have been made aware of these websites:

Exhibit A: Pimp That Snack - a collection of frankly mental foodstuffs to rival even the Virtual Village Fete in creativity and wonderment.

Exhibit B: This is Why You're Fat - a truly horrific, stomach-churning collection of foodstuffs that I hope were created for the purposes of taking amusing pictures. However, I have my doubts.

Is it lunchtime already?

4 comments:

B.E. Earl said...

But Exhibit B looks kinda delish. Is that so wrong?

livesbythewoods said...

Earl, some of it does make you go "Hey, that looks ok!" but most of it turns my stomach.

I do love that guy's pants though. I got to admire them for over an hour.

@eloh said...

I used to take that years and years ago in very large doses. I always had to force down a half slice of bread with it. It made the medication kick in and kept my stomach from hurting.
It was an easy one to remember 2400 mg in 24 hours.

I saw little "things" dash behind doors or run under the side tables...I lived in a house that I keep meaning to write about, it had many happenings, so I never said anything about the little shadow things. Then my teenage daughter got put on the medication for an injured knee. In a short time she told me things in her room were getting worse (shadow things always in the peripheral vision). When she stopped taking the Ibuprofen the darting shadows stopped.

Years later, hallucinations was added to the effects list when this is taken in high doses.

Take care of yourself. If you see things darting around...no worries.

livesbythewoods said...

Eloh, that is rather scary! I will keep an eye out for hallucinations.